Indiana, 2007Blizzard and Winter Storm in Indiana, February 13 to 14, 2007
February 13 to 14, 2007 · NWS IWX · 24 events in 24 counties and zones
A powerful winter storm blanketed all of northern Indiana with heavy snow and strong winds. This caused widespread whiteout conditions across the area with many roads becoming impassable due to drifting snowfall.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 2
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A powerful winter storm blanketed all of northern Indiana with heavy snow and strong winds. This caused widespread whiteout conditions across the area with many roads becoming impassable due to drifting snowfall. Numerous schools and businesses were closed on Valentines day as a result of the dangerous weather. The blowing and drifting was so widespread, that many counties pulled the snow plows from the roads and declared travel restrictions to all but emergency vehicles. Two weather related deaths were reported, one in Ashley in Steuben county and the other in Springville in Laporte county. Both deaths were traffic accident related. Accumulations ranged from 6 inches across the far north, to 17 inches from White county towards Grant county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Feb 13, 12:35 AM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 13, 12:35 AM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1235 AM EST TUE FEB 13 2007
.AVIATION...
SFC LOW PRESSURE CENTERED OVER N TX WITH A WARM/STNRY FRONT
EXTENDING FROM THE LOW TO ERN TN. LOW EXPECTED TO TRACK NE TO ERN
KY BY END OF TAF PD WITH WARM FRONT LIFTING SLOWLY NORTH AHEAD OF IT.
LARGE AREA OF SNOW NORTH OF WARM FRONT AND IN DEFORMATION ZONE
NORTH OF SFC LOW WILL SPREAD INTO NRN INDIANA BEFORE DAYBREAK WITH
CONDITIONS QUICKLY DROPPING TO LIFR AND CONTG THROUGH THE DAY. NE
WINDS OVER THE AREA WILL BECOME STRONG AND GUSTY AS THE LOW MOVES
NE TODAY RESULTING IN BLSN. VSBYS EXPECTED TO IMPROVE SLIGHTLY
THIS EVE AS STRONGEST FORCING MOVES TO THE EAST THOUGH SOME LIGHT
SNOW IN MID LEVEL DEFORMATION ZONE SHOULD PERSIST AND STRONG NE-N
WINDS WILL CONT TO CAUSE BLSN.
&&
.PREV DISCUSSION... /ISSUED 630 PM EST MON FEB 12 2007/
SHORT TERM... TONIGHT THROUGH TUESDAY NIGHT.
..MAJOR WINTER STORM TO AFFECT THE REGION TONIGHT THROUGH TUESDAY
NIGHT...
12Z NAM-WRF AND 12Z GFS HAVE SOME STRENGTH AND TIMING ISSUES WITH
RESPECT TO UPCOMING WINTER STORM. HAVE LEANED MORE TOWARD THE NAM-
WRF SOLUTION AS IT TYPICALLY WILL CAPTURE MORE MESOSCALE TYPE
FEATURES.
AT 20Z...SFC LOW PRESSURE WAS ORGANIZING OVER THE TEXAS PANHANDLE.
WATER VAPOR IMAGERY DEPICTED A DECENT S/WV MOVING INTO THE SRN
PLAINS IN ASSOCIATION WITH THIS LOW. ALSO...ANOTHER S/WV WAS NOTED
OVER WYOMING. THE SRN S/WV AND SFC LOW PRESSURE ARE FORECAST TO
MOVE TOWARD THE OHIO VALLEY TONIGHT AND ACROSS THE OHIO VALLEY ON
TUESDAY. SIGNIFICANT ISENTROPIC LIFT/WAA WILL DEVELOP OUT WELL
AHEAD OF THIS SYSTEM TONIGHT...CAUSING SNOW TO INCREASE IN
COVERAGE AND INTENSITY TONIGHT. FOR TUESDAY...850 MB LOW LVL
FORCING/FRONTOGENETIC FORCING IS EXPECTED TO SET UP ACROSS THE
REGION...WITH THE GREATEST FORCING ACRS THE SRN CWFA. SNOW WILL BE
WIDESPREAD AND WILL LIKELY BE HEAVY AT TIMES. THUS...HAVE UPGRADED
ALL WINTER STORM WATCHES TO WARNINGS. FOR TUESDAY
NIGHT...SECONDARY S/WV AND ASSOCD 700 MB LOW WILL TRAVERSE ACROSS
THE REGION. FEEL THAT QPF IS UNDERDONE CONSIDERING THAT A 700 MB
MID LVL DEFORMATION AXIS WILL LIKELY EXIST WITH THE 700 MB CLOSED
LOW. HAVE BUMPED SNOWFALL AMOUNTS ACROSS THE BOARD. THUS...TOTAL
SNOW ACCUMULATIONS BY WEDNESDAY MORNING WILL RANGE FROM 7 INCHES
ACRS THE FAR NRN CWFA TO MORE THAN A FOOT ACRS THE SRN CWFA. TO
ADD INSULT TO INJURY...THE SFC PRESSURE GRADIENT WILL INCREASE
BETWEEN THE SFC LOW ACROSS THE OHIO VALLEY AND ARCTIC HIGH
PRESSURE OVER THE NRN PLAINS. THIS WILL RESULT IN BRISK CONDITIONS
WITH WIND GUSTS AROUND 35 MPH. CONSIDERABLE BLOWING AND DRIFTING
OF SNOW WITH WHITEOUT CONDITIONS WILL RESULT. SNOW WILL TAPER OFF
LATE TUESDAY NIGHT AS SECONDARY S/WV SHIFTS EAST.
AS FOR TEMPS...THEY WERE RANGING FROM THE UPPER 20S NORTH TO THE
MID 30S SOUTH LATE THIS AFTN. AS THE SFC LOW APCHES AND DEEPENS
WITH TIME...COLDER AIR WILL BE PULLED SOUTH INTO THE REGION.
THUS...AM EXPECTING AN EARLY MORNING HIGH TUESDAY WITH TEMPS
SLOWLY FALLING INTO THE MID AND UPPER TEENS BY TUESDAY EVENING.
LONG TERM...
THE LOW PRESSURE SYSTEM WILL BE MOVING ON TO THE NORTHEASTERN U.S.
ON WEDNESDAY...AS A NORTHERLY WIND WILL SET UP A SINGLE LAKE EFFECT
SNOW BAND TO TRAVEL SOUTHWARD DOWN LAKE MICHIGAN. THIS WILL MAINLY
AFFECT THE WESTERN PART OF THE CWA ON WEDNESDAY. RIGHT NOW UP TO AN
INCH IN THE WEST CAN BE EXPECTED. THEN ON WEDNESDAY EVENING/NIGHT
THE WIND WILL TURN TO THE NORTHWEST...SPREADING THE LAKE EFFECT SNOW
CHANCES ACROSS THE NORTHERN PART OF THE CWA. WEDNESDAY NIGHT...LAKE
EFFECT SNOW AREAS NEAR LAKE MICHIGAN COULD SEE UP TO TWO INCHES OF
SNOW. ON THURSDAY INTO THURSDAY NIGHT...THE NORTHWESTERLY WINDS KEEP
THE LAKE EFFECT SNOW CHANCES GOING. BUFKIT IS SHOWING LAKE INDUCED
CAPE TO RISE FROM AROUND 350 WEDNESDAY AFTERNOON TO AROUND 600 BY
THURSDAY AFTERNOON. ALSO THERE IS GOOD MOISTURE IN THE DECENT SNOW
GROWTH RANGE. THEN A HIGH PRESSURE RIDGE MOVES IN ON FRIDAY...WHICH
IS GOING TO SHUT OFF THE LAKE EFFECT SNOW FOR A SHORT PERIOD. FRIDAY
NIGHT A SURFACE TROUGH IS EXPECTED TO MOVE IN AND THEN MOVE ON TO
THE EAST LATE SATURDAY. THIS WILL BRING SNOW CHANCES TO THE ENTIRE
CWA. THEN SATURDAY NIGHT IT LOOKS LIKE LAKE EFFECT SNOW FOR THE
NORTHERN PART OF THE CWA. THIS LAKE EFFECT SNOW IS EXPECTED THROUGH
SUNDAY TIL A SURFACE HIGH PRESSURE RIDGE MOVES IN SUNDAY EVENING OR
SO. RIGHT NOW HAVE NEXT MONDAY DRY...BEING ON THE BACKSIDE OF THE
HIGH...BUT MODELS SHOW A LOW PRESSURE SYSTEM AND FRONT ADVANCING
TOWARDS THE CWA FROM THE WEST/NORTHWEST NEXT MONDAY. IF CURRENT
TIMING STANDS...THEN THAT FRONT WILL MOVE IN NEXT MONDAY NIGHT. AS
FOR TEMPERATURES...THINGS WILL COOL DOWN FOR WEDNESDAY AND THURSDAY
AFTER THE LOW PRESSURE SYSTEM MOVES THROUGH. A POCKET OF COLD
AIR WILL MOVE INTO THE AREA BEHIND THE LOW. THEN FOR THE END OF THIS
WEEK INTO THE BEGINNING OF NEXT WEEK...THERE WILL BE WARMER AIR
ALOFT AS THE JET STREAM MOVES TO OUR NORTH. SO HIGH AND LOW
TEMPERATURES OVER THE WEEKEND INTO THE BEGINNING OF NEXT WEEK ARE
EXPECTED TO WARM UP.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WARNING UNTIL 7 AM EST /6 AM CST/ WEDNESDAY FOR
INZ008-009-012>018-020-022>027-032>034.
WINTER STORM WARNING UNTIL 7 AM EST /6 AM CST/ WEDNESDAY FOR
INZ003>007.
MI...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR MIZ077>081.
OH...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR OHZ004-005-015-
016-024-025.
WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR OHZ001-002.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EST THIS MORNING FOR LMZ043-046.
GALE WARNING FROM 8 AM THIS MORNING TO 1 AM EST WEDNESDAY FOR
LMZ043-046.
&&
SHORT TERM...HICKMAN
LONG TERM....LOTHAMER
AVIATION...TAYLORHazardous weather outlook, Feb 12, 5:24 AM EST, 20 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
524 AM EST MON FEB 12 2007
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-131030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
524 AM EST MON FEB 12 2007 /424 AM CST MON FEB 12 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...TODAY AND TONIGHT
LIGHT SNOW IN ASSOCIATION WITH AN UPPER LEVEL DISTURBANCE WILL
PRODUCE AROUND ONE INCH THIS MORNING AND EARLY AFTERNOON. A MAJOR
WINTER STORM DEVELOPING OVER THE SOUTHERN PLAINS WILL SPREAD A
LARGE AREA OF SNOW ACROSS THE AREA WITH AROUND ONE INCH ACROSS
SOUTHERN LOWER MICHIGAN TO AROUND 3 INCHES ACROSS OUR SOUTHERN
COUNTIES BY TUESDAY MORNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SNOW...HEAVY AT TIMES WILL CONTINUE THROUGH TUESDAY AND TUESDAY
NIGHT. ADDITIONAL SNOW AMOUNTS OF 6 TO 8 INCHES CAN BE EXPECTED
DURING TUESDAY. STORM TOTAL SNOWFALL AMOUNTS BETWEEN 8 AND 12
INCHES WITH THE HEAVIEST AMOUNTS SOUTH OF U.S. ROUTE 30. SNOW MAY
BE MIXED AT TIME WITH SLEET OVER SOUTHERN PARTS OF NORTHEAST
INDIANA AND NORTHWEST OHIO.
GUSTY NORTHEAST WINDS OF 20 TO 30 MPH WILL CAUSE CONSIDERABLE
BLOWING AND DRIFTING SNOW TUESDAY INTO TUESDAY NIGHT...WITH
WHITEOUT CONDITIONS AND SOME IMPASSABLE ROADS POSSIBLE.
AS THIS EVENT UNFOLDS...TRAVEL IS EXPECTED TO BECOME INCREASINGLY
DIFFICULT AND DANGEROUS ACROSS THE WATCH AREA.
WEDNESDAY WILL BRING ANOTHER SURGE OF ARCTIC AIR TO THE REGION.
VERY COLD AIR MOVING ACROSS THE RELATIVELY WARMER WATERS OF LAKE
MICHIGAN WILL BRING MORE LAKE EFFECT SNOW TO THE LAKE EFFECT
SNOWBELT AREAS OF NORTHWEST INDIANA AND SOUTHWEST LOWER MICHIGAN.
.SPOTTER INFORMATION STATEMENT...
SNOW SPOTTERS ARE URGED TO CALL IN REPORTS.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX
LMZ043-046-061-131030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
524 AM EST MON FEB 12 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
EAST WINDS WILL INCREASE TO 25 KNOTS TONIGHT AND BUILD WAVES TO 2
TO 4 FEET IN ICE FREE AREAS MAKING CONDITIONS HAZARDOUS FOR SMALL
CRAFT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
GALE WARNINGS MAY BE POSTED TUESDAY AND TUESDAY NIGHT AS NORTHEAST
WINDS INCREASE TO 35 KNOT GALES.
CONDITIONS ARE EXPECTED TO REMAIN HAZARDOUS FOR SMALL CRAFT
THROUGH THURSDAY WITH SNOW SHOWERS.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
Blizzard, White
- When
- February 13, 2:00 AM EST to February 14, 3:52 AM EST
- Where
- White forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.750, -86.865 (the zone’s center; the record gives no point)
The highest reported amount was 13 inches just east of Monticello.
Blizzard, Cass
- When
- February 13, 2:00 AM EST to February 14, 3:52 AM EST
- Where
- Cass forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.762, -86.346 (the zone’s center; the record gives no point)
The highest reported amount was 17 inches in Logansport. US 35 between Anoka and Galveston closed the stretch of road for several hours as more than 20 vehicles were invovled in a pile up accident. There were injuries reported with this pile-up as well as other accidents but exact figures were not available.
Blizzard, Miami
- When
- February 13, 2:00 AM EST to February 14, 3:52 AM EST
- Where
- Miami forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.770, -86.045 (the zone’s center; the record gives no point)
An average of 12 to 15 inches of snow fell based on surrounding observations and reports.
Blizzard, Wabash
- When
- February 13, 2:00 AM EST to February 14, 3:52 AM EST
- Where
- Wabash forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.846, -85.794 (the zone’s center; the record gives no point)
An average of 12 to 15 inches of snow fell based on surrounding observations and reports.
Blizzard, Grant
- When
- February 13, 2:00 AM EST to February 14, 3:52 AM EST
- Where
- Grant forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.516, -85.655 (the zone’s center; the record gives no point)
The highest amount was observed in Marion with 16 inches of snowfall. A portion in Interstate 69 at the 59 mile marker was closed for a few hours when a semi-tractor pulling two trailers jack-knifed onto its side, blocking all southbound lanes.
Blizzard, Blackford
- When
- February 13, 2:00 AM EST to February 14, 3:52 AM EST
- Where
- Blackford forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.474, -85.325 (the zone’s center; the record gives no point)
The highest amount was observed in Hartford City with 16 inches of snowfall.
Blizzard, Jay
- When
- February 13, 2:00 AM EST to February 14, 3:52 AM EST
- Where
- Jay forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.438, -85.006 (the zone’s center; the record gives no point)
Average snowfall across the county based on surrouding reports and observations ranged from 12 to 16 inches.
Blizzard, Huntington
- When
- February 13, 2:30 AM EST to February 14, 3:52 AM EST
- Where
- Huntington forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.829, -85.488 (the zone’s center; the record gives no point)
Average snowfall across the county based on surrouding reports and observations ranged from 10 to 13 inches.
Blizzard, Wells
- When
- February 13, 2:30 AM EST to February 14, 3:52 AM EST
- Where
- Wells forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.729, -85.221 (the zone’s center; the record gives no point)
The highest reported accumulation was 12 inches in Bluffton.
Blizzard, Adams
- When
- February 13, 2:30 AM EST to February 14, 3:52 AM EST
- Where
- Adams forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.746, -84.937 (the zone’s center; the record gives no point)
The highest reported accumulation was 10 inches in Decatur, but locally higher amounts likely occurred based on surrounding sites.
Blizzard, Pulaski
- When
- February 13, 2:30 AM EST to February 14, 3:52 AM EST
- Where
- Pulaski forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.042, -86.699 (the zone’s center; the record gives no point)
Based on surrounding observations and reports, average accumulations ranged from 9 to 11 inches.
Blizzard, Fulton
- When
- February 13, 2:30 AM EST to February 14, 3:52 AM EST
- Where
- Fulton forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.047, -86.264 (the zone’s center; the record gives no point)
Highest reported accumulation was 16 inches in Akron.
Blizzard, Starke
- When
- February 13, 2:30 AM EST to February 14, 3:52 AM EST
- Where
- Starke forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.281, -86.648 (the zone’s center; the record gives no point)
Based on surrounding sites, average accumulations ranged form 8 to locally 11 inches of snow.
Blizzard, Marshall
- When
- February 13, 2:30 AM EST to February 14, 3:52 AM EST
- Where
- Marshall forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.325, -86.262 (the zone’s center; the record gives no point)
The highest report recieved was 9 inches in Plymouth.
Blizzard, Kosciusko
- When
- February 13, 3:00 AM EST to February 14, 3:52 AM EST
- Where
- Kosciusko forecast zone
- Reported by
- Emergency Manager
The highest report recieved was 10.5 inches southwest of North Webster.
Blizzard, Whitley
- When
- February 13, 3:00 AM EST to February 14, 3:52 AM EST
- Where
- Whitley forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.139, -85.505 (the zone’s center; the record gives no point)
Based on observations and reports, an average of 6 to 10 inches of snow fell across the area.
Blizzard, Allen
- When
- February 13, 3:00 AM EST to February 14, 3:52 AM EST
- Where
- Allen forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.091, -85.067 (the zone’s center; the record gives no point)
Amounts across the county ranged from 9 to locally as much as 13 inches of snowfall.
Blizzard, Noble
- When
- February 13, 3:00 AM EST to February 14, 3:52 AM EST
- Where
- Noble forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.399, -85.417 (the zone’s center; the record gives no point)
The highest reported accumulation was 7.5 inches in Kendalville.
Winter Storm, St. Joseph
- When
- February 13, 3:00 AM EST to February 14, 3:52 AM EST
- Where
- St. Joseph forecast zone
- Reported by
- Emergency Manager
On average 6 to 10 inches of snow fell across the county.
Blizzard, De Kalb
- When
- February 13, 3:30 AM EST to February 14, 3:52 AM EST
- Where
- De Kalb forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.398, -84.999 (the zone’s center; the record gives no point)
Surrounding observations and reports indicate that 8 to 10 inches of snow fell across the county.
Winter Storm, Elkhart
- When
- February 13, 3:30 AM EST to February 14, 3:52 AM EST
- Where
- Elkhart forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.597, -85.859 (the zone’s center; the record gives no point)
The highest report of snow was 13 inches in Millersburg.
Winter Storm, Lagrange
- When
- February 13, 3:30 AM EST to February 14, 3:52 AM EST
- Where
- Lagrange forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 41.643, -85.426 (the zone’s center; the record gives no point)
Observations and reports indicate that 6 to 9 inches of snowfall fell across the county.
Winter Storm, Steuben
- When
- February 13, 3:30 AM EST to February 14, 3:52 AM EST
- Where
- Steuben forecast zone
- Deaths
- 0 direct, 1 indirect
- Reported by
- Emergency Manager
- Coordinates
- 41.644, -85.001 (the zone’s center; the record gives no point)
Observations and reports indicate that 6 to 9 inches of snowfall fell across the county. One death occurred as a result of semi driver losing control on Interstate 69, south of Ashley. The semi went off the west side of the highway and up a steep embankment then rolled onto its left side coming to rest on southbound I-69. The 63 year old female driver was pinned and had to be removed, and subsequently died from internal injuries.
Winter Storm, La Porte
- When
- February 13, 3:00 AM CST to February 14, 3:52 AM CST
- Where
- La Porte forecast zone
- Deaths
- 0 direct, 1 indirect
- Injuries
- 0 direct, 1 indirect
- Reported by
- Emergency Manager
On average 9 to 12 inches of snow fell across the county. A report of 14 inches was received southwest of Laporte. A 19 year old woman was killed in a head on collision on US 20 just west of the Indiana 39 intersection, near Springville. Her vehicle slid on slippery roads and collided with a westbound pickup truck. She was pronounced dead at the scene. The driver of the other vehicle was taken in serious condition to a local hospital.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Louisiana, February 13, 20071 death · 34 injured · $5.0 million · EF2 · 4 events
- Tornadoes and Flash Flood in Louisiana, February 13, 20073 injured · $1.8 million · EF2 · 13 events
- Ice Storm in Ohio, February 13, 20071 death · 1 injured · 9 events
- Winter Storm in Pennsylvania, February 13 to 15, 20071 death · 10 events
- Winter Storm and Winter Weather in Michigan, February 13 to 14, 20071 death · 10 events
- Winter Storm and Winter Weather in Delaware, February 13 to 14, 20071 death · 4 events
- Winter Storm in Ohio, February 13 to 14, 2007$3.0 million · 29 events
- Tornadoes and Hail in Mississippi, February 13, 2007$465,000 · EF1 · 26 events
- Tornadoes and Flash Flooding in Alabama, February 13, 2007$207,000 · EF1 · 40 events
- Damaging Winds in Georgia, February 13, 2007$491,000 · 60 kt wind · 12 events
- Heavy Snow in New York, February 13 to 14, 2007$330,000 · 17 events
- Tornado and Damaging Winds in Georgia, February 13, 20071 injured · $69,000 · EF1 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 17602, 17605, 17609, 17612, 17616, 17617, 17618, 17619, 17620, 17621, 17622, 17623, 17625, 17626, 17678, 17679, 17680, 17682, 17693, 17684, 17695, 17697, 17700, 17691.